# SDR IPXA10662573

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 33,572 hours, 9,902 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T310052G
- Part serial: 000051
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR7 SLAT CLOSURE PANEL EXISTING REPAIR PATCH CRACKED.  COMPOSITE REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5H, FIG 15, REV 47.
